# SDR FDEA202205081149

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,552 hours, 23,497 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Check Valve
- Part number: 272002721
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

ENROUTE HNL OVER PHX LVL 2 FUEL QTY/USED CHECK,  POSSIBLE FUEL ALERT.  DID A FUEL USED SUMMARY AND  DETERMINED 3,000 LBS SHORT OF FUEL AND STILL  DECREASING .  COMPLIED WITH QRH AND ISOLATED ALL  TANKS. FUEL STABILIZED 8000# LOW.  WE DUMPED 6000#  TO LOWER LANDING WEIGHT.   NO FURTHER ALERTS.  FIRE  DEPARTMENT SAW NO EVIDENCE OF LEAK AFTER LANDING.  COMPONENT REPLACEMENT AND FINAL LEAK CHECK ACCOMPLISHED
